# SDR QXEA2018122400464

- Difficulty date: December 17, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N450QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4452
- Aircraft time: 11,367 hours, 12,173 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210111
- Condition: Corroded
- Location: Nr 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL 9 FROM FSX 670.00-X783.00 Y-9.250 IS CORRODED. CORRODED SEAT RAIL 9 FROM FS X670.00 -X783.00 Y-9.250 REMOVED AND REPLACED IAW SRM 51-42-05 AND 51-40-15.
